Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 2, Pages 97-105
http://dx.doi.org/10.1155/S1048953396000135

A non-regenerative model of a redundant repairable system: bounds for the unavailability and asymptotical insensitivity to the lifetime distribution

STORM Research Centre, University of North London, London N7 8DB, UK

Received 1 October 1995; Revised 1 February 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor N. Kovalenko, “A non-regenerative model of a redundant repairable system: bounds for the unavailability and asymptotical insensitivity to the lifetime distribution,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 2, pp. 97-105, 1996. doi:10.1155/S1048953396000135